Alert archive / New Mexico / Flash Flood Watches in 2012
Flash Flood Watch 7, NWS Albuquerque, NM
NWS Albuquerque, NM issued this flash flood watch at Jul 28, 2012, 3:08 AM MDT. It took effect at Jul 28, 2012, 12:00 PM MDT. It was in force for 12 hr.
The area
The counties it named.
The facts
- Issued
- Jul 28, 2012, 3:08 AM MDT (09:08 UTC)
- In effect from
- Jul 28, 2012, 12:00 PM MDT
- Expired
- Jul 29, 2012, 12:00 AM MDT
- In force
- 12 hr
- Issued by
- NWS Albuquerque, NM
- Flood severity
- None
The text
As transmitted, in the capitals the NWS used until 2016.
436 WGUS65 KABQ 280908 FFAABQ URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE ALBUQUERQUE NM 308 AM MDT SAT JUL 28 2012 NMZ508-509-281800- /O.NEW.KABQ.FF.A.0007.120728T1800Z-120729T0500Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ SOUTHWEST MOUNTAINS-SAN FRANCISCO RIVER VALLEY- 308 AM MDT SAT JUL 28 2012 ...FLASH FLOOD WATCH IN EFFECT FROM NOON MDT TODAY THROUGH THIS EVENING... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A * FLASH FLOOD WATCH FOR A PORTION OF NORTH AND CENTRAL NEW MEXICO...INCLUDING THE FOLLOWING AREAS...SAN FRANCISCO RIVER VALLEY AND SOUTHWEST MOUNTAINS...INCLUDING THE WHITEWATER BALDY BURN SCAR. * FROM NOON MDT TODAY THROUGH THIS EVENING * DEEP SUB-TROPICAL MOISTURE OVER NORTHERN OLD MEXICO COMBINED WITH SEVERAL UPPER LEVEL DISTURBANCES WILL ENHANCE THE POTENTIAL FOR FLASH FLOODING THROUGH THIS EVENING. TORRENTIAL RAINFALL WITH RAINFALL RATES UP TO 2 INCHES PER HOUR ARE POSSIBLE WITH THESE THUNDERSTORMS. * LOCALIZED FLASH FLOODING OF STREAMS...ARROYOS...DRY CREEK BEDS...AND LOW WATER CROSSINGS ARE POSSIBLE FROM HEAVY RAINFALL. THE WHITEWATER BALDY BURN SCAR AND CREEKS IN AND JUST DOWNSTREAM WILL BE ESPECIALLY SUSCEPTIBLE TO FLASH FLOODING THIS AFTERNOON AND EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. && $$
3 follow-up statements
716 WGUS65 KABQ 281758 FFAABQ FLOOD WATCH NATIONAL WEATHER SERVICE ALBUQUERQUE NM 1158 AM MDT SAT JUL 28 2012 NMZ508-509-290500- /O.CON.KABQ.FF.A.0007.120728T1800Z-120729T0500Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ SOUTHWEST MOUNTAINS-SAN FRANCISCO RIVER VALLEY- 1158 AM MDT SAT JUL 28 2012 ...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 11 PM MDT THIS EVENING... THE FLASH FLOOD WATCH CONTINUES FOR * A PORTION OF NORTH AND CENTRAL NEW MEXICO...INCLUDING THE FOLLOWING AREAS...SAN FRANCISCO RIVER VALLEY AND SOUTHWEST MOUNTAINS. * UNTIL 11 PM MDT THIS EVENING * DEEP SUB-TROPICAL MOISTURE OVER NORTHERN MEXICO COMBINED WITH SEVERAL UPPER LEVEL DISTURBANCES WILL TRIGGER INCREASED RISK OF FLASH FLOODING THROUGH THIS EVENING. TORRENTIAL RAINFALL WITH RAINFALL RATES UP TO 2 INCHES PER HOUR ARE POSSIBLE WITH THESE THUNDERSTORMS. * LOCALIZED FLASH FLOODING OF STREAMS...ARROYOS...DRY CREEK BEDS AND LOW WATER CROSSINGS ARE POSSIBLE FROM HEAVY RAINFALL. THE WHITEWATER BALDY BURN SCAR AS WELL AS CREEKS...WASHES AND ARROYOS IN AND JUST DOWNSTREAM FROM THE BURN SCAR WILL BE ESPECIALLY SUSCEPTIBLE TO FLASH FLOODING THIS AFTERNOON AND EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. && $$ 43
794 WGUS65 KABQ 290448 FFAABQ URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE ALBUQUERQUE NM 1048 PM MDT SAT JUL 28 2012 NMZ508-509-290600- /O.EXT.KABQ.FF.A.0007.000000T0000Z-120729T0600Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ SOUTHWEST MOUNTAINS-SAN FRANCISCO RIVER VALLEY- 1048 PM MDT SAT JUL 28 2012 ...FLASH FLOOD WATCH NOW IN EFFECT UNTIL MIDNIGHT MDT TONIGHT... THE FLASH FLOOD WATCH IS NOW IN EFFECT FOR * A PORTION OF NORTH AND CENTRAL NEW MEXICO...INCLUDING THE FOLLOWING AREAS...SAN FRANCISCO RIVER VALLEY AND SOUTHWEST MOUNTAINS. * UNTIL MIDNIGHT MDT TONIGHT * THE LAST IN A SERIES OF UPPER LEVEL DISTURBANCES WILL CONTINUE TO CROSS SOUTHWEST NEW MEXICO THIS EVENING. SHOWERS AND THUNDERSTORMS ARE EXPECTED TO CONTINUE THROUGH THE MIDNIGHT HOUR AS DEEP SUB TROPICAL MOISTURE REMAINS IN PLACE. RAINFALL RATES UP TO 1 INCH PER HOUR ARE POSSIBLE WITH THESE THUNDERSTORMS AS THEY MOVE OVER THE MILLER... WHITEWATER BALDY AND WALLOW BURN SCARS. * LOCALIZED FLASH FLOODING OF STREAMS...ARROYOS...DRY CREEK BEDS AND LOW WATER CROSSINGS ARE POSSIBLE FROM HEAVY RAINFALL. THE WHITEWATER BALDY BURN SCAR AS WELL AS CREEKS...WASHES AND ARROYOS IN AND JUST DOWNSTREAM FROM THE BURN SCAR WILL BE ESPECIALLY SUSCEPTIBLE TO FLASH FLOODING THIS AFTERNOON AND EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. && $$ 34
558 WGUS65 KABQ 290547 FFAABQ FLOOD WATCH NATIONAL WEATHER SERVICE ALBUQUERQUE NM 1147 PM MDT SAT JUL 28 2012 NMZ508-509-290700- /O.EXP.KABQ.FF.A.0007.000000T0000Z-120729T0600Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ SOUTHWEST MOUNTAINS-SAN FRANCISCO RIVER VALLEY- 1147 PM MDT SAT JUL 28 2012 ...FLASH FLOOD WATCH WILL EXPIRE AT MIDNIGHT MDT TONIGHT... THE FLASH FLOOD WATCH FOR THE BURN SCARS OF SOUTHWEST NEW MEXICO WILL EXPIRE AT MIDNIGHT MDT TONIGHT. SHOWERS AND THUNDERSTORMS ARE DIMINISHING OVER THE AREA...THUS THE THREAT FOR FLASH FLOODING HAS ENDED. $$ 34
What forecasters said that day
The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this flash flood watch went out at Jul 27, 11:43 PM MDT, 3 hours 25 minutes earlier.
Area forecast discussion, Jul 27, 11:43 PM MDT, 3 hours 25 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ALBUQUERQUE NM 1143 PM MDT FRI JUL 27 2012 .AVIATION... 06Z TAF CYCLE GENERALLY VFR CONDITIONS NEXT 24 HOURS WITH BRIEF MVFR VISIBILITIES POSSIBLE IN SHOWERS/THUNDERSTORMS. NEXT ROUND OF STORMS SATURDAY AFTERNOON AND EVENING WILL AGAIN FAVOR KGUP AND KFMN. WILL CARRY VCTS AT THESE TWO TAF SITES WITH CONFIDENCE TOO LOW FOR REMAINING TAF SITES. 40 && .PREV DISCUSSION...937 PM MDT FRI JUL 27 2012... STORMS HAVE QUICKLY DIMINISHED THIS EVENING ACROSS ALL BUT NEAR THE ARIZONA BORDER. HAVE LOWERED POPS FOR THE REST OF THE EVENING/OVERNIGHT. OTHERWISE MINOR TWEAKS TO SKY COVER/T/TD. UPDATES ALREADY OUT. 34 .PREV DISCUSSION...625 PM MDT FRI JUL 27 2012... QUICK UPDATE TO ADD/INCREASE POPS ACROSS EAST CENTRAL NM WHERE STORMS ARE CURRENTLY BLOSSOMING ALONG THE LEADING EDGE OF HIGHER DEWPOINTS. SOME LOCALLY HEAVY RAINS ARE POSSIBLE AS PWATS ARE 125 PERCENT OF NORMAL. UPDATES ALREADY OUT. 34 .PREV DISCUSSION...602 PM MDT FRI JUL 27 2012... .AVIATION... 00Z TAF CYCLE WILL ONLY CARRY TEMPO GROUP IN KGUP AND KFMN EARLY THIS EVENING WITH VCSH FOR KTCC. GENERALLY VFR CONDITIONS NEXT 24 HOURS WITH BRIEF MVFR VISIBILITIES POSSIBLE IN SHOWERS/THUNDERSTORMS. NEXT ROUND OF STORMS SATURDAY AFTERNOON WILL AGAIN FAVOR KGUP AND KFMN. WILL MENTION VCTS AT THESE TWO TAF SITES AND NOTHING FOR REMAINING TAF SITES. CHJ .PREV DISCUSSION...259 PM MDT FRI JUL 27 2012... MID LEVEL DRY AIR HAS BISECTED THE MONSOONAL MOISTURE PLUME AS ADVERTISED BY MODELS THE PAST COUPLE DAYS. PWAT VALUES PER CIRA TPW IMAGERY ARE STILL BTWN 0.75 AND 1.0 INCH WITHIN THIS DRY AIR. THE REAL STORY IS VERY MOIST AIR HANGING OUT ACROSS SOUTHERN NM WHERE DEWPOINT VALUES ARE STILL IN THE 60S AS OF 2PM. CIRA PWAT SHOWS VALUES AS HIGH AS 1.5 WHICH IS 150PCT OF NORMAL. MEANWHILE THE MOISTURE PLUME FROM THURSDAY IS POSITIONED OVER THE NW HIGH TERRAIN WHERE SOME DECENT PRECIP IS OCCURRING. HAVE LIMITED POP COVERAGE TO THE NORTH AND SOUTH AND NEARLY REMOVED MENTION FOR THE MID RIO GRANDE VALLEY AND EAST CENTRAL AND NE PLAINS TONIGHT. THE BULK OF THE DEEP MOISTURE WILL BE FOCUSED OVER THE SW MTS AND THE ARIZONA BORDER TOMORROW AS THE WEAK EASTERLY WAVE OVER SE NM TODAY PROGRESSES WEST TONIGHT. THE POTENTIAL FOR LOCALIZED FLASH FLOODING WILL INCREASE FOR THE WHITEWATER-BALDY BURN SCAR. MID LEVEL DRY AIR TRAPPED ACROSS EAST CENTRAL AND NE NM WILL SLIDE SLOWLY NORTH ALONG AND EAST OF THE CENTRAL MT CHAIN...PROVIDING VERY LIMITED STORM CHANCES THERE. THE BREAK FROM HEAT TODAY ACROSS THE EAST WILL RETURN TOMORROW AND ESPECIALLY SUNDAY INTO NEXT WEEK. THE CURRENT 595DM H5 HIGH OVER NE NM WILL SLIDE EAST AND ALLOW FOR A DEEPER SFC LOW OVER WESTERN KS WITH DOWNSLOPE FLOW INTO EASTERN NM. READINGS NEAR 100F WILL BE COMMON ONCE AGAIN WITH VERY LOW STORM CHANCES. MEANWHILE THE MAIN THETA-E RIDGE AXIS WILL BE FOCUSED ACROSS THE WEST WHERE PWAT VALUES WILL AVERAGE 0.80 TO 1.20 INCHES. STEERING FLOW WILL BE SOUTH TO NORTH NEAR 10-15KTS. KEPT HIGH CHANCE TO LIKELY POPS FOR THE HIGH TERRAIN OUT WEST THRU THIS PERIOD. CHANCES FOR THE RIO GRANDE VALLEY WILL BE LIMITED TO BOUNDARY INTERACTIONS. THE BULK OF EXTENDED GUIDANCE CONTINUES TO AGREE THE H5 HIGH WILL RETROGRADE WEST AND PARK ITSELF DIRECTLY OVER EASTERN NM THRU THE REMAINDER OF THE WEEK. THIS WILL FOCUS STORM CHANCES OVER THE HIGH TERRAIN WITH MOISTURE RECYCLING PROCESSES WORKING OVERTIME. TEMPS WILL WARM ABOVE NORMAL FOR ALL AREAS IN THIS PATTERN. WHILE CHANCES FOR STORMS WILL GO DOWN...STEERING FLOW WILL BE VERY WEAK SO WHERE RAIN DOES FALL IT COULD STILL BE HEAVY. GUYER .FIRE WEATHER... BIGGEST CHANGE WAS THE TREND DOWN IN DEWPOINTS TODAY. LOWER THAN MODEL GUIDANCE SUGGESTED. THUS TRIED TO TREND DEWPOINTS DOWN EVEN MORE THE NEXT COUPLE OF DAYS...FOCUSED ACROSS THE SOUTH AND EAST AS THE MID LEVEL DRY SLOT WAFFLES AROUND. BUT VERY TOUGH SELL DUE TO MODEL OUTPUTS SO RH FORECASTING WILL BE A BIT TRICKY WITH LESS CONFIDENCE THE NEXT FEW DAYS. EITHER WAY...TEENS WILL BE OBSERVED OVER LARGE PORTIONS OF THE EASTERN PLAINS DURING THE PEAK HEATING PERIOD. MODELS STILL SHOW THE MAIN MOISTURE PLUME ALONG AND TO THE WEST OF THE CONTINENTAL DIVIDE THROUGH THE WEEKEND. PROBABLY MORE SO OVER ARIZONA. THE UPPER HIGH WILL BE FAIRLY OPPRESSIVE AND GENERALLY CENTERED OVER THE RED RIVER VALLEY AREA. WETTING RAIN COVERAGE WILL WANE AS A RESULT. STILL LOOKING LIKE A 10 TO 20 MPH SUSTAINED WIND FIELD ACROSS LARGE PORTIONS OF THE EASTERN PLAINS THE NEXT COUPLE OF AFTERNOONS. COMBINE THIS WITH LOWER HUMIDITY AND YOU GET SOME ENHANCED FIRE DANGER. ON MONDAY...MODELS STILL SHOW THE UPPER HIGH MOVING FURTHER WEST AND GENERALLY OVER THE EASTERN PLAINS. PERHAPS A WEAK LOW LEVEL MOISTURE INTRUSION ACROSS THE NORTHEAST PLAINS LATE BUT PRETTY WEAK FLOW. THE BEST STORM CHANCES WOULD BE FOUND ACROSS NORTHWEST AND NORTH CENTRAL AREAS BUT THE FOOTPRINT OF WETTING RAIN WOULD BE GETTING SMALLER AS RECYCLE MODE IS WELL UNDERWAY. GFS AND ECMWF SHOWING A REAL SIMILAR PATTERN FOR THE TUESDAY THROUGH THURSDAY PERIOD WITH UPPER HIGH SQUARELY OVER THE STATE. TEMPERATURES WILL BE QUITE WARM WITH LESSER HUMIDITY MOST LIKELY ACROSS THE SOUTH AND EAST. TEEN TYPE READINGS IN THE RIO GRANDE VALLEY AND EASTERN PLAINS BUT CERTAINLY NOT LOW END LIKE JUNE TYPE READINGS. STILL LOOKING AT MODERATE TO GOOD RECOVERIES AT NIGHT. GUSTY OUTFLOW WINDS WOULD BE THE MAIN CONCERN...COMBINED WITH MARGINALLY LOW HUMIDITIES. WILL BE LOOKING FOR SOME SORT OF REPLENISHMENT MOISTURE SOURCE AS TIME GOES ON. IF THE HIGH WAFFLES AROUND THE STATE THEN MOST LIKELY SCENARIO WOULD BE A BACK DOOR COLD FRONT BUT WILL HAVE TO WATCH EASTERLY WAVES OFF THE GULF AS WELL. RIGHT NOW...IT APPEARS THAT WETTING STORM DVLP WOULD BE ON THE LESSER SIDE NEXT WEEK BUT NOT TOTALLY CONFIDENT TO SAY THAT AT THIS TIME. 50 .AVIATION... 18Z TAF CYCLE THE MAIN SH/TS FOCUS WILL SHIFT TO THE NORTHWEST THIRD OF THE FORECAST AREA TODAY. CURRENT RADAR IMAGERY SHOWING ONGOING DVLP ALREADY SO THAT CERTAINLY ALLUDES TO AN ACTIVE DAY. WENT BULLISH FOR AFFECTS FROM TS/SH AT BOTH GUP AND FMN AS A RESULT. NOT NEARLY AS CONFIDENT FOR SAF AND ABQ SO HAVE DECIDED TO PULL MENTION OF ACTIVITY AND WILL UPDATE IF NEED BE. BUT MUCH LESS LIKELY THAN PREVIOUS FEW DAYS. STEERING FLOW NOT VERY CONDUCIVE FOR LVS BUT ONE OF THE MODELS IS SHOWING SOME SORT OF WAVE PASSAGE LATER TONIGHT. WILL WATCH THAT TREND. IT APPEARS THAT ENOUGH MOISTURE AND INSTABILITY WOULD BE AROUND OVER TCC AND EVEN MORE SO BASED ON LATEST SATELLITE IMAGERY OVER ROW TODAY. NOT EXPECTING SIGNIFICANT AFFECTS BUT WILL CARRY SOME SH MENTION AT THIS TIME FOR THOSE TWO LOCATIONS. VIS AND/OR CIG RESTRICTIONS WOULD REMAIN LOCALIZED/SHORT IN DURATION AND MOST LIKELY APPLY TO SOME OF THE STORMS ACROSS THE WEST. 50 && .ABQ WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Jul 27, 5:37 AM MDT, 21 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBUQUERQUE NM 537 AM MDT FRI JUL 27 2012 NMZ501>540-281145- NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS- NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS- WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS- SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS- WEST SLOPES SANGRE DE CRISTO MOUNTAINS- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET- EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY- LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-ALBUQUERQUE METRO AREA- LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY- CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY- SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA- FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY- HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY- QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY- CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY- 537 AM MDT FRI JUL 27 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL NEW MEXICO. .DAY ONE...TODAY AND TONIGHT THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. HOWEVER... SCATTERED SHOWERS AND THUNDERSTORMS WITH LOCALLY HEAVY RAIN...MOSTLY OCCURRING IN THE AFTERNOON AND EVENING...ARE LIKELY ACROSS MOST OF NORTHERN AND CENTRAL NEW MEXICO TODAY THROUGH THIS EVENING. THE GREATEST POTENTIAL FOR LOCALIZED HIGH FLOWS IN...OR FLASH FLOODING OF...SMALL STREAMS...ARROYOS AND WASHES WILL BE IN THE VICINITY OF THE WHITEWATER BALDY...LITTLE BEAR AND LOS CONCHAS BURN SCARS. STRONG AND GUSTY WIND...FREQUENT AND DANGEROUS CLOUD TO GROUND LIGHTNING STRIKES...VERY HEAVY RAIN AND SMALL HAIL ARE POSSIBLE WITH THE STRONGEST STORMS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. HOWEVER... SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS WITH LOCALIZED HEAVY RAIN ARE EXPECTED AGAIN SATURDAY. THE GREATEST POTENTIAL FOR HIGH FLOWS OR LOCALIZED FLASH FLOODING IN AND BELOW RECENT FOREST BURN SCARS FROM SCATTERED SHOWERS AND THUNDERSTORMS WILL SHIFT TO THE WESTERN THIRD OF NEW MEXICO OVER THE WEEKEND. THE HIGHEST THREAT FOR FLASH FLOODING IS EXPECTED OVER THE WHITEWATER BALDY BURN SCAR SATURDAY AFTERNOON THROUGH EARLY EVENING AS DEEP SUB-TROPICAL MOISTURE MOVES INTO THE GILA. DRIER AIR WILL BEGIN FILTERING INTO THE REGION EARLY NEXT WEEK...LIMITING THUNDERSTORM COVERAGE TO MAINLY MOUNTAIN LOCATIONS. WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS... WATCHES AND WARNINGS FOR PLANNING PURPOSES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. 33
The office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 28, 5:29 PM MDT | Areal Flood Advisory | ABQ | Catron | 91 min |
Nearby
Flash Flood Watches in New Mexico, 2012Every flash flood watch in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.